MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. FINESSE ULTRA 14G PROBE; BIOPSY INSTRUMENT
Model Number F14105US
Medical Device Problem Codes Failure to Cycle (1142); Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the two reported malfunctions, one lot number was provided and a lot history review will be performed.The second lot number is unknown.One sample has been returned for evaluation.The company is still investigating the issue at this time.The second investigation is inconclusive as no sample was returned for evaluation.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of reported information indicates that model f14105us, biopsy instrument, allegedly experienced failure to cycle and removal difficulty.This information was received from multiple sources.These malfunctions both involved patients.One patient was reported as female, weight and age were not provided.No information was available for the second patient.
 
Additional Manufacturer Narrative
H10: of the two reported malfunctions, one lot number was provided and a lot history review was performed.The second lot number was unknown.One sample has been returned for evaluation and the investigation was confirmed for failure to disconnect and inconclusive for failure to cycle and difficult to remove due to the returned sample condition.The definitive root cause could not be determined based upon the available information.The second investigation was inconclusive as no sample was returned for evaluation.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of reported information indicates that model f14105us, biopsy instrument allegedly experienced failure to cycle and removal difficulty.This information was recieved from multiple sources.Of the two malfunctions, both involved patients with no patient consequences.One patient was reported as female.Weight and age for both patients were not provided.

Brand Name
FINESSE ULTRA 14G PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9959086
Report Number2020394-2020-02665
Device Sequence Number11371955
Product Code KNW
UDI-Device Identifier00801741085161
UDI-Public(01)00801741085161
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberF14105US
Device Catalogue NumberF14105US
Device Lot Number91008083, UNKNOWN
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/28/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date07/10/2020
Patient Sequence Number1